Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
moose79

hey i need advice fast

Recommended Posts

im going paintballing today and im on accutane 40mg a day is this bad if i go paintballin will i get permanet scars and such

Share this post


Link to post
Share on other sites

Hmmm. I think I would do it. If you'll be certain to wear a helmet and body armor you should be fine I think. But if you'll use old T-shirts for your armos then ofcourse you'll be in trouble.

Share this post


Link to post
Share on other sites

Yea, becareful when doing that. Maybe wear some sort of bulky clothing because I know those paintballs can break the skin if hit with them. Ouchie. So, your body may be more prone to scarring since the healing process is much slower when on Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×